Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sustiva side effects
Feb 14, 2005

Dear Doctor Horwath,

You kindly answer me regarding the side effects of sustiva that unfortunately gave me strong anxiety, depression ,mood changements,the problem is that i did not understand your answer completely, ----------------- your answer: Your experience with Sustiva is fairly common. Many studies and clincial reports have reported a variety of psychiatric side effects with Sustiva, including unusually vivid dreams, hallucinations, depression, mood changes, confusion and suicidal ideation. Sometimes these adverse reactions are transient, but some studies report cases that persisted for long periods of time.

---- Now I wish to ask if the side effects of sustiva may last for a long period of time even if you have stopped the drug from one year and took sustiva for 4 months only and swicthed than to viramune not baring the cns side effects,because am still very anxious and depressed most of day even if I started the antidepressant again,sorry for my worries, if you can let me know maybe I did not understand the answer, thanks for letting me know as soos as you can ,kindest regards paolo from milan italy

Response from Dr. Horwath

If I understand your question correctly, you stopped taking Sustiva one year ago. If that is the case, then your current symptoms of anxiety and depression are not caused by the Sustiva. You should get a good psychiatric evaluation to help clarify your diagnosis and recommend appropriate treatment.



Previous
Am I in depression?
Next
Depression + Brain Lesions + ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement